# SDR WTAA970012

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 12025226501
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - BOTH A AND B RED TRANSIT LIGHTS REMAIN ON WITH GEAR UP.  MAINTENANCE REPLACED LANDING GEAR SELECTOR LEVER.  SYSTEM OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
